# SDR SWIA200211505

- Difficulty date: November 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 5,234 hours, 4,176 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI3070
- Condition: Malfunctioned
- Location: Lt Aileron
- Part time: 5,204 hours, 4,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AILERON FLUTTER DAMPER MESSAGE INTERMITTENT.  REPLACED LT AILERON FLUTTER DAMPER IAW 27-15-05.  OPS CHECK GOOD.
